# SDR UPS98227547

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Barrell Nut
- Condition: Corroded
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 FLAP TRACK BARRELL NUT CORRODED AND WASHER UNDER HEAD OF ATTACH BOLT CORRODED.  BARRELL NUT AND WASHER CHANGED PER MM.
